# SDR SWAA2022020428371

- Difficulty date: December 1, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 195CL AFT CORNER RADIUS IS CRACKED. / FAIRING 195CL AFT CORNER RADIUS WITH CRACKED REPAIRED PER SRM 51-70-05-2R-6
